# SDR DALA2024022602686

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 57,244 hours, 26,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Tangled
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 R1 DOOR CLOSED AND UNABLE TO ARM. CORRECTIVE ACTION: LANYARD TANGLED AROUND GIRT BAR, UNTANGLED + STOWED LANYARD DOOR OPS CHK NORMAL OK FOR SVC B757 AMM 52-11. (5406910)
